Existence and stability of Hadamard p-type fractional functional differential equations
by Haihua Wang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 1, 2017

Abstract: In this paper, we investigate initial value problems for Hadamard p-type fractional order functional and neutral functional differential equations. Sufficient conditions which guarantee the existence and Hyers-Ulam stability are new and obtained by some classical fixed point theory. Examples are also given to illustrate our theoretical results.

Online publication date: Thu, 20-Apr-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com